# SDR YYFA20140923001

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug MD 83
- Aircraft serial: 49344
- Aircraft time: 78,781 hours, 35,115 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OXYGEN WALK AROUND BOTTLE REQUIRES SERVICING.
